# SDR UIEA9704

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 35,823 hours
- Stage of operation: TO
- Nature of condition: T
- Precautionary procedure: C, D

## Discrepancy

CREW REPORTS:  ABORTED TAKEOFF FLT SK5086/06, SHJ/GOT...DURING TAKEOFF, FLIGHT CREW REPORTED A LOUD BANG AT 90-100 KNOTS AND ABORTED TAKEOFF DUE NR 1 ENGINE FAILURE (SN 528419).  INSPECTION OF ENGINE REVEALED AFT CENTERBODY DEPARTED AIRCRAFT.  LPT BLADE PENETRATED THE LPT CASE AND CORE COWL IN THE SIX O'CLOCK PLANE.  NO AIRCRAFT DAMAGE EXISTED.  ENGINE WAS CHANGED, EXHAUST NOZZLE AND CENTERBODY WERE REPLACED.  CAUSE OF FAILURE TO BE DETERMINED AT ENGINE TEAR-DOWN.  (X)
